Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Nonlinear transformations for accelerating the convergence of $ M$-dimensional series

Authors: N. C. Albertsen, G. Jacobsen and S. B. Sørensen
Journal: Math. Comp. 41 (1983), 623-634
MSC: Primary 65B10
MathSciNet review: 717708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two transformations for accelerating the convergence of infinite M-dimensional series are presented. They are generalizations of Shanks' e-transformation and Levin's one-dimensional transformations, respectively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B10

Retrieve articles in all journals with MSC: 65B10

Additional Information

PII: S 0025-5718(1983)0717708-9
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia